# SDR DXTA2024121701558

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 15,454 hours, 11,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECKS, FOUND THE AFT EMERGENCY LIGHTS AND THE EXTERIOR ENERGENCY LIGHTS TO BE ILLUMINATED WITH THE EMERGENCY LIGHTS SWITCH ARMED AND THE SEATBELT SWITCH OFF.   RESET THE G SWITCH ON THE AFT EMERGENCY BATTERY PACK, PERFORMED OPS CHECK, OPS CHECK PASSED IAW AMM 33-50-01.
